Journal Article
@Article
Artikel in Fachzeitschrift


Show entries of:

this year (2019) | last year (2018) | two years ago (2017) | Notes URL

Action:

login to update

Options:








Author, Editor(s)

Author(s):

Chaudhuri, Shiva
Zaroliagis, Christos

dblp
dblp



BibTeX cite key*:

ChaudhuriZaroliagis2000

Title

Title*:

Shortest paths in digraphs of small treewidth. Part I, Sequential algorithms

Journal

Journal Title*:

Algorithmica

Journal's URL:

http://link.springer-ny.com/link/service/journals/00453/

Download URL
for the article:


Language:

English

Publisher

Publisher's
Name:

Springer

Publisher's URL:

http://www.springer-ny.com/

Publisher's
Address:

New York, USA

ISSN:

0178-4617

Vol, No, pp, Date

Volume*:

27

Number:

3/4

Publishing Date:

2000

Pages*:

212-226

Number of
VG Pages:


Page Start:


Page End:


Sequence Number:


DOI:


Note, Abstract, ©

Note:


(LaTeX) Abstract:

We consider the problem of preprocessing an n -vertex digraph with real edge weights so that subsequent queries for the shortest path or distance between any two vertices can be efficiently answered. We give algorithms that depend on the treewidth of the input graph. When the treewidth is a constant, our algorithms can answer distance queries in O(&alpha;(n)) time after O(n) preprocessing. This improves upon previously known results for the same problem. We also give a dynamic algorithm which, after a change in an edge weight, updates the data structure in time O(n&beta;) , for any constant 0 < &beta; < 1 . Furthermore, an algorithm of independent interest is given: computing a shortest path tree, or finding a negative cycle in linear time.

URL for the Abstract:


Categories,
Keywords:


HyperLinks / References / URLs:


Copyright Message:


Personal Comments:


Download
Access Level:

Public

Correlation

MPG Unit:

Max-Planck-Institut für Informatik



MPG Subunit:

Algorithms and Complexity Group

Audience:

Expert

Appearance:

MPII WWW Server, MPII FTP Server, MPG publications list, university publications list, working group publication list, Fachbeirat, VG Wort


BibTeX Entry:

@ARTICLE{ChaudhuriZaroliagis2000,
AUTHOR = {Chaudhuri, Shiva and Zaroliagis, Christos},
TITLE = {Shortest paths in digraphs of small treewidth. {Part} I, {Sequential} algorithms},
JOURNAL = {Algorithmica},
PUBLISHER = {Springer},
YEAR = {2000},
NUMBER = {3/4},
VOLUME = {27},
PAGES = {212--226},
ADDRESS = {New York, USA},
ISBN = {0178-4617},
}


Entry last modified by Christine Kiesel, 03/02/2010
Show details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)
Hide details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)

Editor(s)
Anja Becker
Created
03/14/2001 03:13:28 PM
Revisions
6.
5.
4.
3.
2.
Editor(s)
Christine Kiesel
Uwe Brahm
Uwe Brahm
Uwe Brahm
Uwe Brahm
Edit Dates
30.05.2005 15:35:08
05/02/2001 11:27:34 AM
04/09/2001 12:12:09 PM
04/09/2001 12:07:55 PM
04.04.2001 14:50:08
Show details for Attachment SectionAttachment Section
Hide details for Attachment SectionAttachment Section